# SDR AWXA200501329

- Difficulty date: November 2, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 23,591 hours, 9,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EEL - DURING OVERNIGHT INSPECTION OPERATIONAL TEST OF EMERGENCY LIGHTS FAILING TEST.  MAINTENANCE REMOVED AND REPLACED THE L1 POWER SUPPLY BATTERY PACK.  OPERATIONAL TESTS WERE GOOD.
